Table of Contents
International Journal of Combinatorics
Volume 2015 (2015), Article ID 140909, 5 pages
http://dx.doi.org/10.1155/2015/140909
Research Article

A Formula for the Reliability of a -Dimensional Consecutive--out-of-:F System

Department of Mathematical Sciences, UAE University, Al Ain, Abu Dhabi, UAE

Received 17 March 2015; Accepted 21 June 2015

Academic Editor: Jiang Zeng

Copyright © 2015 Simon Cowell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Dăuş and V. Beiu, “On lower and upper reliability bounds for consecutive-k-out-of-n:F systems,” IEEE Transactions on Reliability, TR-2014-177, 2014. View at Google Scholar
  2. J. M. Kontoleon, “Reliability determination of a r-successive-out-of-n:F system,” IEEE Transactions on Reliability, vol. R-29, no. 5, 1980. View at Publisher · View at Google Scholar · View at Scopus
  3. D. T. Chiang and S.-C. Niu, “Reliability of consecutive k-out-of-n:F system,” IEEE Transactions on Reliability, vol. R-30, no. 1, pp. 87–89, 1981. View at Publisher · View at Google Scholar
  4. S. S. Tung, “Combinatorial analysis in determining reliability,” in Proceedings of the Annual Reliability and Maintainability Symposium (RAMS '82), Los Angeles, Calif, USA, January 1982.
  5. W. S. Griffth, “On consecutive-k-out-of-n: failure systems and their generalizations,” in Reliability and Quality Control, A. P. Basu, Ed., Elsevier, Amsterdam, The Netherlands, 1986. View at Google Scholar
  6. S. Papastavridis, “m-consecutive-k-out-of-n:F systems,” IEEE Transactions on Reliability, vol. 39, no. 3, pp. 386–388, 1990. View at Publisher · View at Google Scholar · View at Scopus
  7. G. J. Chang, L. Cui, and F. K. Hwang, Reliabilities of Consecutive-k Systems, Springer, Dordrecht, The Netherlands, 2001.
  8. M. T. Chao, J. C. Fu, and M. V. Koutras, “Survey of reliability studies on consecutive-k-out-of-n:F & related systems,” IEEE Transactions on Reliability, vol. 44, no. 1, pp. 120–127, 1995. View at Publisher · View at Google Scholar · View at Scopus
  9. J. C. Chang and F. K. Hwang, “Reliabilities of consecutive-k systems,” in Handbook of Reliability Engineering, H. Pham, Ed., pp. 37–59, Springer, London, UK, 2003. View at Publisher · View at Google Scholar
  10. S. Eryilmaz, “Review of recent advances in reliability of consecutive-k-out-of-n and related systems,” Journal of Risk and Reliability, vol. 224, no. 3, pp. 225–237, 2010. View at Google Scholar
  11. I. S. Triantafyllou, “Consecutive-type reliability systems: an overview and some applications,” Journal of Quality and Reliability Engineering, vol. 2015, Article ID 212303, 20 pages, 2015. View at Publisher · View at Google Scholar
  12. A. de Moivre, The Doctrine of Chances, H. Woodfall, London, UK, 2nd edition, 1738.
  13. H. S. Wilf, Generatingfunctionology, A K Peters/CRC Press, 3rd edition, 2005.
  14. J. V. Uspensky, Introduction to Mathematical Probability, McGraw-Hill, New York, NY, USA, 1937.
  15. J. C. Fu, “Reliability of consecutive-k-out-of-n:F systems with (k-1)-step Markov dependence,” IEEE Transactions on Reliability, vol. R-35, no. 5, pp. 602–606, 1986. View at Google Scholar
  16. M. T. Chao and J. C. Fu, “A limit theorem of certain repairable systems,” Annals of the Institute of Statistical Mathematics, vol. 41, no. 4, pp. 809–818, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. C. Fu and B. Hu, “On reliability of a large consecutive k-out-of-n:F systems with (K−1)-step Markov dependence,” IEEE Transactions on Reliability, vol. R-36, no. 1, pp. 75–77, 1987. View at Publisher · View at Google Scholar · View at Scopus
  18. T. Cluzeau, J. Keller, and W. Schneeweiss, “An efficient algorithm for computing the reliability of consecutive-k-out-of-n:F systems,” IEEE Transactions on Reliability, vol. 57, no. 1, pp. 84–87, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. F. K. Hwang and P. E. Wright, “An O(k3.log(n/k)) algorithm for the consecutive k-out-of-n:F system,” IEEE Transactions on Reliability, vol. 44, no. 1, pp. 128–131, 1995. View at Publisher · View at Google Scholar
  20. L. Dăuş and V. Beiu, “A survey of consecutive k-out-of-n systems bounds,” in Proceedings of the 24th International Workshop on Post-Binary ULSI Systems (ULSIWS'14), Bremen, Germany, May 2014.
  21. V. Beiu and L. Dăuş, “Review of reliability bounds for consecutive k-out-of-n systems,” in Proceedings of the IEEE International Conference on Nanotechnology (NANO '14), pp. 302–307, Toronto, Canada, August 2014.
  22. A. A. Salvia and W. C. Lasher, “2-dimensional consecutive-k-out-of-n:F models,” IEEE Transactions on Reliability, vol. 39, no. 3, pp. 382–385, 1990. View at Publisher · View at Google Scholar · View at Scopus
  23. T. K. Boehme, A. Kossow, and W. Preuss, “A generalization of consecutive-k-out-of-n:F systems,” IEEE Transactions on Reliability, vol. 41, no. 3, pp. 451–457, 1992. View at Publisher · View at Google Scholar · View at Scopus
  24. M. V. Koutras, G. K. Papadopoulos, and S. G. Papastavridis, “Reliability of 2-dimensional consecutive-k-out-of-n:F systems,” IEEE Transactions on Reliability, vol. 42, no. 4, pp. 658–661, 1993. View at Publisher · View at Google Scholar · View at Scopus
  25. H. Yamamoto and M. Miyakawa, “Reliability of a linear connected-(r,s)-out-of-(m,n):F lattice system,” IEEE Transactions on Reliability, vol. 44, no. 2, pp. 333–336, 1995. View at Publisher · View at Google Scholar
  26. K. Noguchi, M. Sasaki, S. Yanagi, and T. Yuge, “Reliability of connected-(r,s)-out-of-(m,n): F system,” Electronics and Communications in Japan, Part III: Fundamental Electronic Science, vol. 80, no. 1, pp. 27–35, 1997. View at Google Scholar · View at Scopus
  27. M. Gharib, E. M. El-Sayed, and I. I. H. Nashwan, “Reliability of simple 3-dimensional consecutive-k-out-of-n:F systems,” Journal of Mathematics and Statistics, vol. 6, no. 3, pp. 261–264, 2010. View at Publisher · View at Google Scholar · View at Scopus
  28. N. J. A. Sloane, I. J. Kennedy, and E. W. Weisstein, A008466, Online Encyclopedia of Integer Sequences, 1999.
  29. E. W. Weisstein, A050231, Online Encyclopedia of Integer Sequences, 1999.
  30. E. W. Weisstein, A050232, Online Encyclopedia of Integer Sequences, 1999.
  31. S. Cowell, A255936, Online Encyclopedia of Integer Sequences, 2015.
  32. R. H. Hardin, A139810, Online Encyclopedia of Integer Sequences, 2008.